"Computation of Topological Indices of Dutch Windmill Graph"
written by M. R. Rajesh Kanna, R. Pradeep Kumar, R. Jagadeesh,
published by Open Journal of Discrete Mathematics, Vol.6 No.2, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Degree based Topological indices of Hanoi Graph
2018
[2] COMPUTATION OF TOPOLOGICAL INDICES OF WINDMILL GRAPH
2018
[3] Computation of Multiplicative Topological Indices of Dutch Windmill Graph
International Journal of Engineering Science, Advanced Computing and Bio-Technology, 2017
[4] Topological indices of the mk-graph
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2017
[5] On Some Multiplicative Topological Indices
International Journal on Recent Trends in Life Science and Mathematics, 2017
[6] POLINOMIAL KARAKTERISTIK PADA GRAF KINCIR ANGIN BERARAH
2017